# SDR RAIA00608013

- Difficulty date: August 9, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,470 hours, 17,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5563 - STL - EMERGENCY LIGHTS AT OVERWING EXITS AND SOME FLOOR STRIP LIGHTS INOP.  MAINTENANCE RESET POWER TO THE EMERGENCY LIGHTS, RE-ATTACHED AND STRAIGHTENED LOOSE CABLE ON FLOOR STRIP NEAR EMERGENCY EXIT.
